Vol. 1 No. 2 (2018): JURNAL PEKA

					View Vol. 1 No. 2 (2018): JURNAL PEKA

Jurnal PEKA (Pendidikan Matematika), with registered number e-ISSN: 2598-6422 (online), is a scientific journal published by Mathematics Education Muhammadiyah University of Sukabumi. The purpose of this journal publication is to disseminate new theories and research results that have been achieved in the field of mathematics education.

Jurnal PEKA (Pendidikan Matematika), mainly focuses on major issues in the development of mathematics education on algebra and theory number materials, mathematics education on algebra and theory number materials, and mathematics education. Jurnal PEKA, has been published since 2017, and started from 2017, has been published online. Jurnal PEKA (Pendidikan Matematika) is published twice a year, the period February-July and August to January. This publication is available online through open access.

Jurnal PEKA (Pendidikan Matematika), using Double Blind as a review process. We accept articles in English and Indonesian.

Published: 2017-07-27